# SDR USAA2015010500018

- Difficulty date: December 22, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 15,824 hours, 13,123 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CRACK IN VERTICAL STABILIZER RIB AT RIB 9 & 10 TE BETWEEN FRAME 98 TO 99, ZV=4353.20MM & Y=0.  ACCOMPLISHED REPLACEMENT OF RIB 9 AT VERTICAL STABILIZER REAR SPAR IAW SRM PART II 51-41-01 PARA 6 & 51-41-02 PARA 6.
